Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 8796938, 6 pages
Research Article

A Class of Special Hypersurfaces in Real Space Forms

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2Henan Light Industry School, Zhengzhou 450000, China

Received 15 January 2016; Revised 18 May 2016; Accepted 26 May 2016

Academic Editor: Hugo Leiva

Copyright © 2016 Yan Zhao and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Zhao and Ximin Liu, “A Class of Special Hypersurfaces in Real Space Forms,” Journal of Function Spaces, vol. 2016, Article ID 8796938, 6 pages, 2016. doi:10.1155/2016/8796938